# SDR IPXA09156717

- Difficulty date: July 18, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Processing Unit
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A DIVERSION - LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  A/C DIVERTED TO DFW.  MX DEFERRED LANDING GEAR IN DOWN POSITION PER MEL 32-30-01.  PER TECH REQUEST R&R PROXIMITY DETECTOR PROCESSING UNIT, PER M/M CH 32-31-71-04. OPS CKS GOOD. PER TECH REPLACED RELAYS 94GB & 196B. OPS OK AT THIS TIME, STILL REQUIRES RELAY 246B & OPS CK. R/R RELAY 246B REQUIRES OPS CK. ACCOMPLISHED GEAR RETRACTION EXTENSION. OPS CK OK. THIS CLEARS M404932.
